# SDR ASAA2021041634608

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,285 hours, 15,112 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 050147000867
- Condition: Failed
- Location: Apu Oil Qty
- Part time: 9,618 hours, 17,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING APU OIL FROM FLT DK, - NOT ABLE TO CHECK - SHOWS UNKNOWN. GROUNDED - YES. BITE CHECK OF APU PER B737-800 FIM 49-60 TASK 801 SHOWS MSG 49-94304 OIL LEVEL SENSOR SHOWS CIRCUIT FAILURE. PULLED AND TAGGED 2 CB'S TO CHECK OIL LEVEL SENSOR ON APU. CHECKED SECURITY OF CANON PLUG AT OIL LEVEL SENSOR. RESET 2 C/B'S REMOVED TAGS - STILL SHOWS UNKNOWN ON QTY CHECK. R/R APU OIL LEVEL SENSOR PER B737-800 AMM 49-94-11-000/400-801. OPS TEST GOOD. NO LEAKS. ADDED OIL TO APU AS NECCESSARY.
